Asymptotically Unbiased Estimation of the Coefficient of Tail Dependence
Article first published online: 30 MAY 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 1, pages 174–189, March 2013
How to Cite
GOEGEBEUR, Y. and GUILLOU, A. (2013), Asymptotically Unbiased Estimation of the Coefficient of Tail Dependence. Scandinavian Journal of Statistics, 40: 174–189. doi: 10.1111/j.1467-9469.2012.00800.x
- Issue published online: 15 FEB 2013
- Article first published online: 30 MAY 2012
- Received June 2011, in final form April 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!